# SDR USAA960152

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 727
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .125 INCH CRACK STRINGER TIE CLIP STRINGER 4R BS 727A.  REMOVED DAMAGED TIE CLIP, REPLACED AND COMPLETED INSTALLATION OF TIE CLIP.  REPAIRED PER EA 53936227.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR 69-35352-14.  (M)
